Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Missed pills. Had sex. Bled brown. Sounds like pregnancy?

Hi I m on logynon the 21 day pack. I missed 2 pills in the second week and had intercourse the night before the first missed about day 14 of my pack. My period was due Sunday last week but started Saturday with a discharge colour change to light brown, bled slightly Monday and Tuesday, discharge Tuesday the funny colour then finished completely Wednesday. I ve now started bleeding lightly a week later and it s stopped again? Took tests there negative?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you missed two pills we cannot expect complete protection.
So the chance of pregnancy is there.
You once undergo blood test for pregnancy which will give more accurate result. If test comes negative the bleeding you had could be breakthrough bleeding as a side effect of pills.
Take care.

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor